On a problem of R.V. Kadison on maximal Abelian *-subalgebras in factors. (English) Zbl 0481.46028


46L35 Classifications of \(C^*\)-algebras
Full Text: DOI EuDML


[1] Anderson, J., Bunce, J.: Stone-Weierstrass theorems for separableC *-algebras. J. Operator Theory6, 363-374 (1981) · Zbl 0501.46050
[2] Arveson, W.: Analyticity in operator algebras. Amer. J. Math.89, (3), 578-641 (1967) · Zbl 0183.42501
[3] Connes, A.: Almost periodic states and factors of type III1. J. Functional Analysis16(4), 415-445 (1974) · Zbl 0302.46050
[4] Connes, A.: Classification of injective factors. Ann. of Math.104, 73-115 (1976) · Zbl 0343.46042
[5] Dixmier, J.: Sous anneaux abéliens maximaux dans les facteurs de type fini. Ann. of Math.59, 279-286 (1954) · Zbl 0055.10702
[6] Fuglede, B., Kadison, R.V.: On a conjecture of Murray and von Neumann. Proc. Math. Acad. Sci. USA37, 420-425 (1951) · Zbl 0043.11702
[7] Jones, V., Popa, S.: Some properties of MASA’s in factors, preprint · Zbl 0508.46041
[8] Kadison, R.V.: Problems on von Neumann algebras. Baton Rouge Conference, 1967 (unpublished) · Zbl 0902.46037
[9] McDuff, D.: Central sequences and the hyperfinite factor. Proc. London Math. Soc.21, 443-461 (1970) · Zbl 0204.14902
[10] Strâtilâ, S., Zsido, L.: Lectures in von Neumann algebras. Editura Academiei, Bucure?ti and Tunbridge Wells. Abacus Press 1979
[11] Strâtilâ, S.: Modular theory, Editura Academiei, Bucure?ti and Tunbridge Wells. Abacus Press, 1981
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.